I’m so wiped out this week. I don’t know why … but I feel like I could sleep and sleep and sleep.
I don’t know if I’m fighting a bug or if it’s my medications that are making me so tired. About a month ago I saw my internist and he upped my dosage of Pentasa (an anti-inflammatory medication) and ever since then I’ve been becoming more and more tired and oddly my hands hurt – a lot!
It’s so bad that I decided to look up hand pain and Pentasa on Google and I discovered that in a very small percentage of people it does cause joint pain … another side effect for a very few people is also tiredness … so yeah – maybe it’s the meds.
My hands are actually a little better this week, but last week they were hurting so bad I felt like I could barely do anything! I seriously started to wonder if I had Arthritis in both hands! I happened to see my pain doc last week and mentioned my hand pain (not the tiredness though) and she thought I might have tiny tears in my tendons … but both hands and all the fingers at the same time … I don’t think so. A reaction to a medication seems more likely to me.
I guess I’m super sensitive to medications. It seems like it this year anyway … remember I had a very bad reaction to a drug that contained Sulfa earlier in the year?
I guess I’ll just try to wait it out and in the mean time get some extra sleep. Being so tired makes it hard to do anything though. I’m just like a Zombie – LOL, well it is Halloween.
Last night Chris and I both took the dog for a walk and we stopped off at a store to pick up some things. The store had just got one of those new POS systems and it was giving the cashier some trouble … and me being so tired .. well, lets just say that the extra long wait in line wiped me out and finished me off the or the evening.
Have you ever had bad reactions to medications that were supposed to be helping you?